Causes Of Dizziness After Taking Brain Supplements?

Illustration of Causes Of Dizziness After Taking Brain Supplements?
Illustration: Causes Of Dizziness After Taking Brain Supplements? health.harvard.edu

I want to ask, have I just been drinking vitabrain for 3 weeks, why every time I drink vitabrain my head is dizzy?

1 Answer:

Hello Haryaniita.


Dizziness can be caused by various causes. Some conditions that can cause dizziness or headaches such as:

lack of rest
the effect of alcohol consumption
high blood pressure
low blood sugar levels
there is a certain infection
side effects of certain drugs

from the situation that you experience, if you use a brain supplement such as vitabrain, and now feel dizzy every time you consume these supplements, then your dizziness can be caused due to side effects from the suplemem. These supplements contain certain herbal extracts. The use of these supplements is not clinically proven to improve memory. In addition, these supplements can cause side effects such as vomiting, drug allergies, to headaches.


therefore, stop using the supplement. Drink enough water and get enough rest. If the situation that you experience does not improve, consult a doctor directly.


The following article you can read about Headaches


may be useful. Thank you

: by

Related Question

Selection Of The Right Type Of Contraception?

Selection Of The Right Type Of Contraception?

(11 months ago)

Tonight … I want to ask, before I used an injection for 3 months, then I want to change my mainstay pill for lactation because it’s been 3 months, I didn’t menstr...

Chest Tightness Accompanied By Chills And Chills In Coronary Heart Patients.?

Chest Tightness Accompanied By Chills And Chills In Coronary Heart Patients.?

(1 year ago)

good afternoon, my daddy suffered from coronary heart disease. have been treated for 1 week but why do platelets and chest still feel tight? and sometimes like chills....

How To Deal With Xanthelasma That Has Been Operated On But There Is Still Fatty?

How To Deal With Xanthelasma That Has Been Operated On But There Is Still Fatty?

(1 year ago)

I have xanthelasma. when I was in junior high school I had undergone surgery and now the fat in my eyes is still there and it’s getting bigger. how was that...

Leave a Reply

Your email address will not be published. Required fields are marked *